Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Intersection homology Betti numbers


Author: Alan H. Durfee
Journal: Proc. Amer. Math. Soc. 123 (1995), 989-993
MSC: Primary 14F32; Secondary 14C30, 32S35, 32S60
MathSciNet review: 1233968
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of the formula of Fine and Rao for the ranks of the intersection homology groups of a complex algebraic variety is given. The proof uses geometric properties of intersection homology and mixed Hodge theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14F32, 14C30, 32S35, 32S60

Retrieve articles in all journals with MSC: 14F32, 14C30, 32S35, 32S60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1233968-2
Article copyright: © Copyright 1995 American Mathematical Society